What kind of medicine is 44 503?
Severe Cold Multi-Symptom 5 mg-10 mg-325 mg-200 mg tablet. This medicine is a yellow, oblong, film-coated, mint, tablet imprinted with “44-503”.
What is a white round pill with 503 on it?
Tizanidine (Zanaflex) is a muscle relaxer used to treat stiff, rigid muscles and is particularly useful for spinal and nervous system conditions like multiple sclerosis (MS) and amyotrophic lateral sclerosis (ALS).
Can tizanidine be taken as needed?
Tizanidine relieves muscle spasms but may cause sleepiness, a drop in blood pressure, and sedation. The dosage should be individualized and because it only lasts for a short time in the body, can be taken on an as needed basis. Monitoring of liver enzymes is required.
What is in Sudafed PE?
New, SUDAFED PE® Head Congestion + Pain provides maximum strength congestion relief, now with the powerful pain relief of Ibuprofen. Each tablet contains 200mg of Ibuprofen and 10 mg of phenylephrine to temporarily relieve head and nasal congestion, sinus pressure, and other symptoms due to the common cold or flu.
Which is a better cough suppressant dextromethorphan or diphenhydramine?
Benadryl (Diphenhydramine) is great for allergies, but curl up on the couch after taking it and get ready for a nap. Breaks up mucus and relieves cough. Robitussin Dm (Guaifenesin / Dextromethorphan) is okay for loosening congestion in your chest and throat, but it could prevent you from coughing the mucus up.
Will Sudafed PE make me sleepy?
This drug may make you dizzy or drowsy.
What is the name of the OTC medication that is 44617?
What is the name of the OTC medication that is a red caplet with the imprint of 44617? Pill imprint 44 617 has been identified as Severe Congestion and Cold Maximum Strength (acetaminophen 325 mg / dextromethorphan HBr 10 mg / guaifenesin 200 mg / phenylephrine HCl 5 mg).
What kind of pill is 44 617?
Pill with imprint 44 617 is Red, Capsule-shape and has been identified as Severe congestion and cold maximum strength acetaminophen 325 mg / dextromethorphan HBr 10 mg / guaifenesin 200 mg / phenylephrine HCl 5 mg.
What is this pill-with’44615’imprint?
44615 (Multi-Symptom Cold and Sinus acetaminophen 325 mg / guaifenesin 200 mg / phenylephrine HCl 5 mg) Pill with imprint 44615 is Orange, Capsule-shape and has been identified as Multi-Symptom Cold and Sinus acetaminophen 325 mg / guaifenesin 200 mg / phenylephrine HCl 5 mg.
What pill has 44 473 on it?
Print Share. Pill with imprint 44 473 is Blue, Capsule-shape and has been identified as Acetaminophen, Chlorpheniramine, Dextromethorphan and Phenylephrine acetaminophen 325 mg / chlorpheniramine 2 mg / dextromethorphan 10 mg / phenylephrine 5 mg. It is supplied by L.N.K.